MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number CC TIBIAL INSERT SZ 3, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a female patient had a right knee replacement on (b)(6) 2011.Approximately 11 years and 7 months after the initial procedure the patient had a right knee revision due to prosthesis wear.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Op report (b)(6) 2023/ k mcguinness received via legal (b)(6) 2023.Postoperative diagnosis: failed right knee due to polyethylene wear.Findings: partial loose femoral and tibial components with mild to moderate amount of osteolysis behind the femoral component and around the tibial component.The patellar component was well fixed but also had a moderate amount of polyethylene wear.An ace wrap from toe to thigh was applied.The patient was awakened and transferred to recovery in stable conditions with no complications.
 
Additional Manufacturer Narrative
D10: concomitants: 2031088, 200-02-35 - three peg patella 35mm.1692843, 204-04-34 - trapezoid tibial tray sz 3f/4t.2042025, 204-34-04 - fluted stem extension 40l x 14 mm.8504716, 210-01-03 - nmc femoral sz 3.Pending investigation.
 
Additional Manufacturer Narrative
Recall number: z-0019-2022.1038671-2025-00060, 1038671-2025-00059, 1038671-2025-00057 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-00060, 1038671-2025-00059, and 1038671-2025-00057.D10: concomitants: 2031088 200-02-35 - three peg patella 35 mm; 1692843 204-04-34 - trapezoid tibial tray sz 3f/4t; 2042025 204-34-04 - fluted stem extension 40l x 14 mm; 8504716 210-01-03 - nmc femoral sz 3.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16876222
Report Number1038671-2023-00911
Device Sequence Number7460437
Product Code JWH
UDI-Device Identifier10885862054265
UDI-Public10885862054265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2013
Device Model NumberCC TIBIAL INSERT SZ 3, 13MM
Device Catalogue Number208-23-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale